View Single Post
Old 10-26-2011, 06:31 AM   #3
cri222 cri222 is offline
Junior Member
(female)
 
cri222's Avatar
 
Join Date: Oct 2011
Location: ireland
Posts: 13
cri222 HB User
Re: Lamictal causing increased mania?

This is exactly how my mind is working at the minute i have also had all your symtoms and still do in ways,i was only diagnosed of bp2 rapid cycling in may and to find it hard to except that i have this horrible illness.My doc originaly put me on olanzapine but i gained alot of weight and wanted to come off it,he then put me on lamictal 150mg which worked brilliant for about 3 weeks!! My mind started to race like crazy i didnt want to be around anyone and was very snappy with my children and husband.Trying to talk to people was terrible as i would losse them mid conversation or zone out completely.I went back to see my pdoc on Monday he has put me on ablify and lustral supposedly because he thinks im having a depressive episode.I also experienced mania at the beginning of my illness were i went completely gaga luckily i came out of it myself but i scared the **** out of my husband and sister who were thankfully there but that was the beginning of my journey into this horrible illness.The irritability i had before i was diagnosed was so bad my family were afraid of what i would be like every time i came home from work or if something was in the wrong place or not done to my liking i would be like a banshee screaming at them when i think of some of the things ive done im so full of guilt but now realise it was this illness.Im suprised your still able to work ive been off since i was diagnosed as i think getting myself better first is more important and again the irritability etc would be enough to want to snap at someone
Defiantly go back to your pdoc as soon as there has to be meds out there that can help you.
Good to know theres someone out there that thinks like me and has the same symtoms,stay in touch and take care you will get there

 
The Following User Says Thank You to cri222 For This Useful Post:
Minerva78 (10-27-2011)